MathSciNet Relay Station
MathSciNet bibliographic data
MR119383 (22 #10147) 65.00
Loeb, Henry L. Algorithms for Chebyshev approximations using the ratio of linear forms. J. Soc. Indust. Appl. Math. 8 1960 458–465.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement